# SDR SWAA073726

- Difficulty date: July 27, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 48,574 hours, 48,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE FRAYED.  REMOVED AND REPLACED EVAC SLIDE CABLE PER MM.
